# SDR UIEA2015051900279

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 80,327 hours, 21,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR, FWD 6 LOCK LATCHES SHOWING RED WHEN DOOR IS LOCKED.  PERFORMED MAIN DECK CARGO DOOR ADJUSTMENT TEST IAW SFMM 52-32-00 & EO 6752A022.
